MAUDE Adverse Event Report: BD (SUZHOU) BD SHARPS COLL 17GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BD (SUZHOU) BD SHARPS COLL 17GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305610
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd sharps coll 17gal red the lids were missing.There was no report of patient impact.The following information was provided by the initial reporter: quantity affected: 1 case.Serial/lot number: (b)(6).Po: (b)(4).Are any samples available for return?: yes.Reported issue: no lids.Customer disposition request: replacement.
 
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
BD SHARPS COLL 17GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17896176
Report Number3014704491-2023-00630
Device Sequence Number6998605
Product Code FMI
UDI-Device Identifier00382903056101
UDI-Public(01)00382903056101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305610
Device Lot Number3198936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown